Linear manifold modelling of multivariate functional data

Müller, Hans-Georg, Chiou, Jeng-Min . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 2014. 76 (3) :605-626

Locate this article in:

Bibtex

@article{CIS-448953,
  Author = {Müller, Hans-Georg and Chiou, Jeng-Min},
  Title = {Linear manifold modelling of multivariate functional data},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {76},
  Number = {3},
  Year = {2014},
  Pages = {605--626},
  Keywords = {}
}

Similar articles